Alert archive / Mississippi / River Flood Warnings in 2018

River Flood Warning 41, NWS Memphis, TN

February 22, 2018Lowndes County, Monroe County, Mississippi

NWS Memphis, TN issued this river flood warning at Feb 22, 2018, 1:19 PM CST for Lowndes County, Monroe County, Mississippi. It took effect at Feb 25, 2018, 6:00 AM CST. It was in force for 30 hr.

The area

The outline as issued.

The facts

Issued
Feb 22, 2018, 1:19 PM CST (19:19 UTC)
In effect from
Feb 25, 2018, 6:00 AM CST
Expired
Feb 26, 2018, 12:00 PM CST
In force
30 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
Minor

Counties Lowndes County, MS, Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 3 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Buttahatchie River near Aberdeen (ABDM6). The gauge peaked at 12.41 ft at Feb 27, 2018, 12:00 PM CST.

actionminormoderate10152002/2202/2302/2402/2502/2602/27
Action stage
12 ft
Minor stage
13 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02439400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

312 
WGUS44 KMEG 221919
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Memphis TN
119 PM CST Thu Feb 22 2018

The National Weather Service has issued a Flood Warning for the 
Buttahatchie River...Tombigbee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued later today.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC095-231919-
/O.EXT.KMEG.FL.W.0029.000000T0000Z-180227T0500Z/
/AMYM6.2.ER.180222T1745Z.180223T0600Z.180226T2300Z.NO/
119 PM CST Thu Feb 22 2018

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Tombigbee River near Amory
* until Monday February 26.
* At 12 PM Thursday the stage was...20.4 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Maximum forecast stage of 27.0 feet on Friday February 23.
* Flood stage is 20.0 feet.
* The river rose above flood stage Thursday February 22 and will 
  continue rising to near 27.0 feet by Friday February 23. 
At 25.0 feet, Widespread low land and farmland flooding is 
occurring.  

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$

MSC087-095-231919-
/O.NEW.KMEG.FL.W.0041.180225T1200Z-180226T1800Z/
/ABDM6.1.ER.180225T1200Z.180225T1200Z.180226T1200Z.NO/
119 PM CST Thu Feb 22 2018

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Buttahatchie River near Aberdeen
* from Sunday February 25 until Monday February 26.
* At 12 PM Thursday the stage was...9.5 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 13.0 feet on Sunday February 25.
* Flood stage is 13.0 feet.
At 13.0 feet, Low land near the river is flooded.  

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$
3 follow-up statements
699 
WGUS84 KMEG 230328
FLSMEG
Flood Statement
National Weather Service Memphis TN
928 PM CST Thu Feb 22 2018

The Flood Warning continues for the Buttahatchie River...Coldwater 
River...Little Tallahatchie Canal...Tallahatchie River...Tombigbee 
River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued Friday morning or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC071-093-145-240327-
/O.EXT.KMEG.FL.W.0034.000000T0000Z-180224T1245Z/
/ETAM6.2.ER.180223T0215Z.180223T1200Z.180224T0645Z.NR/
928 PM CST Thu Feb 22 2018

The Flood Warning continues for
  the Little Tallahatchie Canal at Little Tallahatchie River at Etta 
  near New Albany 
* until Saturday February 24.
* At 09 PM Thursday the stage was 25.1 feet.
* Minor flooding is occurring AND Moderate flooding is forecast.
* Maximum forecast stage of 28.0 feet on Friday February 23.
* Flood stage is 25.0 feet.
* The river rose above flood stage Thursday February 22 and will 
  continue rising to near 28.0 feet by Friday February 23. The river 
  will fall below flood stage Saturday February 24.
* At 28.0 feet...Crop land flooding is very extensive and water 
  begins to cover County Highway 46. County Highway 47 has 1 to 2 
  feet of water over the unpaved portions. Evacuations become 
  necessary due to access problems.

&&

LAT...LON 3466 8944 3466 8910 3446 8912 3434 8925
      3441 8944                       

$$

MSC095-240327-
/O.CON.KMEG.FL.W.0028.000000T0000Z-000000T0000Z/
/BGBM6.1.ER.180222T1939Z.180223T1200Z.000000T0000Z.NO/
928 PM CST Thu Feb 22 2018

The Flood Warning continues for
  the Tombigbee River at Bigbee
* until further notice.
* At 08 PM Thursday the stage was 16.8 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 20.1 feet on Friday February 23.
* Flood stage is 14.0 feet.
* The river rose above flood stage Thursday February 22 and will 
  continue rising to near 20.1 feet by  Friday February 23 then begin
  falling.
* At 20.0 feet...Residential areas on Hood Road near the river are 
  flooded. Extensive agriculture flooding is occurring.

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

MSC095-240327-
/O.EXT.KMEG.FL.W.0029.000000T0000Z-180226T2300Z/
/AMYM6.2.ER.180222T1745Z.180223T1200Z.180226T1700Z.NO/
928 PM CST Thu Feb 22 2018

The Flood Warning continues for
  the Tombigbee River near Amory
* until Monday February 26.
* At 09 PM Thursday the stage was 24.1 feet.
* Minor flooding is occurring AND Moderate flooding is forecast.
* Maximum forecast stage of 26.6 feet on Friday February 23.
* Flood stage is 20.0 feet.
* The river rose above flood stage Thursday February 22 and will 
  continue rising to near 26.6 feet by Friday February 23. The river 
  will fall below flood stage Monday February 26.
* At 25.0 feet...Widespread low land and farmland flooding is 
  occurring.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$

MSC137-143-240327-
/O.EXT.KMEG.FL.W.0033.000000T0000Z-180224T0520Z/
/SARM6.1.ER.180222T0710Z.180222T2100Z.180223T2320Z.NO/
928 PM CST Thu Feb 22 2018

The Flood Warning continues for
  the Coldwater River near Sarah
* until Friday February 23.
* At 09 PM Thursday the stage was 21.3 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 18.0 feet.
* At 21.0 feet...Extensive flooding is occurring near Marks.

&&

LAT...LON 3481 9028 3481 9014 3452 9013 3452 9033
      3475 9033                       

$$

MSC119-240327-
/O.CON.KMEG.FL.W.0019.000000T0000Z-000000T0000Z/
/MKSM6.1.ER.180222T1330Z.180225T0000Z.000000T0000Z.NO/
928 PM CST Thu Feb 22 2018

The Flood Warning continues for
  the Coldwater River at Marks
* until further notice.
* At 09 PM Thursday the stage was 39.4 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 40.0 feet on Saturday February 24.
* Flood stage is 39.0 feet.
* The river rose above flood stage Thursday February 22 and will 
  continue rising to near 40.0 feet by  Saturday February 24 then 
  begin falling.
* At 40.0 feet...Extensive flooding around Marks and in Northern 
  Quitman County

&&

LAT...LON 3452 9042 3452 9013 3437 9007 3421 9010
      3421 9046 3443 9045             

$$

MSC119-240327-
/O.CON.KMEG.FL.W.0020.000000T0000Z-000000T0000Z/
/LMGM6.1.ER.180223T0351Z.180224T1800Z.000000T0000Z.NO/
928 PM CST Thu Feb 22 2018

The Flood Warning continues for
  the Tallahatchie River near Lambert
* from Thursday February 22 until further notice.
* At 09 PM Thursday the stage was 32.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 33.0 feet on Saturday February 24.
* Flood stage is 32.0 feet.
* Forecast to rise above flood stage by Thursday February 22 and 
  continue to rise to near 33.0 feet by Saturday February 24.
* At 33.5 feet...Flooding is occurring around Marks and Lambert.

&&

LAT...LON 3421 9046 3421 9010 3416 9013 3404 9013
      3401 9021 3408 9046             

$$

MSC135-240327-
/O.EXT.KMEG.FL.W.0021.000000T0000Z-180227T0000Z/
/LOGM6.1.ER.180223T0400Z.180223T1800Z.180226T1800Z.NO/
928 PM CST Thu Feb 22 2018

The Flood Warning continues for
  the Tallahatchie River at Locopolis
* from Thursday February 22 until Monday February 26.
* At 09 PM Thursday the stage was 32.9 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 33.5 feet on Friday February 23.
* Flood stage is 33.0 feet.
* Forecast to rise above flood stage by Thursday February 22 and 
  continue to rise to near 33.5 feet by Friday February 23.The river 
  will fall below flood stage by Monday February 26.
* At 34.0 feet...Widespread farmland flooding in Quitman and 
  Tallahatchie Counties

&&

LAT...LON 3408 9046 3401 9021 3406 9005 3389 9005
      3390 9033 3398 9046             

$$

MSC135-240327-
/O.CON.KMEG.FL.W.0022.000000T0000Z-000000T0000Z/
/SWNM6.1.ER.180222T2110Z.180225T1200Z.000000T0000Z.NO/
928 PM CST Thu Feb 22 2018

The Flood Warning continues for
  the Tallahatchie River near Swan Lake
* until further notice.
* At 09 PM Thursday the stage was 26.2 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 27.5 feet on Sunday February 25.
* Flood stage is 26.0 feet.
* The river rose above flood stage Thursday February 22 and will 
  continue rising to near 27.5 feet by  Sunday February 25 then begin
  falling.
* At 28.0 feet...Flooding is occurring on farmland near the river.

&&

LAT...LON 3398 9046 3390 9033 3389 9005 3381 9002
      3381 9046                       

$$

MSC087-095-240327-
/O.EXT.KMEG.FL.W.0041.180226T0600Z-180226T1800Z/
/ABDM6.1.ER.180226T0600Z.180226T0600Z.180226T1200Z.NO/
928 PM CST Thu Feb 22 2018

The Flood Warning continues for
  the Buttahatchie River near Aberdeen
* from Monday February 26 until Monday February 26.
* At 08 PM Thursday the stage was 9.4 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 13.0 feet on Monday February 26.
* Flood stage is 13.0 feet.
* At 13.0 feet...Low land near the river is flooded.

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$
149 
WGUS84 KMEG 231413
FLSMEG
Flood Statement
National Weather Service Memphis TN
813 AM CST Fri Feb 23 2018

The Flood Warning continues for the Tombigbee and Buttahatchie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued later today.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC095-241412-
/O.CON.KMEG.FL.W.0028.000000T0000Z-000000T0000Z/
/BGBM6.1.ER.180222T1939Z.180226T0000Z.000000T0000Z.NO/
813 AM CST Fri Feb 23 2018

The Flood Warning continues for
  the Tombigbee River at Bigbee
* until further notice.
* At 7 AM Friday the stage was 16.5 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Maximum forecast stage of 17.9 feet on Sunday February 25.
* Flood stage is 14.0 feet.
* The river rose above flood stage Thursday February 22 and will 
  continue rising to near 16.7 feet by Friday February 23.
* At 18.0 feet...Water is flowing over Hood Road. The flood plain 
  between Town Creek and the Tombigbee River is flooded.  Extensive 
  agricultural flooding is occurring along Bighway 6 near Bigbee.

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

MSC095-241412-
/O.EXT.KMEG.FL.W.0029.000000T0000Z-180227T0400Z/
/AMYM6.1.ER.180222T1745Z.180223T0945Z.180226T2200Z.NO/
813 AM CST Fri Feb 23 2018

The Flood Warning continues for
  the Tombigbee River near Amory
* until Monday February 26.
* At 07 AM Friday the stage was 24.7 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Maximum forecast stage of 23.5 feet on Friday February 23.
* Flood stage is 20.0 feet.
* At 25.0 feet...Widespread low land and farmland flooding is 
  occurring.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$

MSC087-095-241412-
/O.EXT.KMEG.FL.W.0041.180226T1200Z-180227T1200Z/
/ABDM6.1.ER.180226T1200Z.180226T1800Z.180227T0600Z.NO/
813 AM CST Fri Feb 23 2018

The Flood Warning continues for
  the Buttahatchie River near Aberdeen
* from Monday February 26 until Tuesday February 27.
* At 7 AM Friday the stage was 9.6 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 13.1 feet on Monday February 26.
* Flood stage is 13.0 feet.
* Forecast to rise above flood stage by Monday February 26 and 
  continue to rise to near 13.1 feet by Monday February 26.
* At 13.0 feet...Low land near the river is flooded.

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$
642 
WGUS84 KMEG 240322
FLSMEG
Flood Statement
National Weather Service Memphis TN
922 PM CST Fri Feb 23 2018

The Flood Warning has been canceled for the Buttahatchie River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued as conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC087-095-240352-
/O.CAN.KMEG.FL.W.0041.000000T0000Z-180227T1200Z/
/ABDM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
922 PM CST Fri Feb 23 2018

Forecast information for
  Buttahatchie River near Aberdeen
* At 08 PM Friday the stage was 10.1 feet.
* No flooding is currently forecast.
* Maximum forecast stage of 12.9 feet on Monday February 26.
* Flood stage is 13.0 feet.
* Forecast...The river will rise to near 12.9 feet Monday February 
  26.
* At 13.0 feet...Low land near the river is flooded.

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Feb 22, 12:01 PM CST, 1 hour 18 minutes earlier.

Area forecast discussion, Feb 22, 12:01 PM CST, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1201 PM CST Thu Feb 22 2018

.DISCUSSION...

Updated for aviation discussion

&&

.PREV DISCUSSION... /issued 1112 AM CST Thu Feb 22 2018/

UPDATE...

Showers and thunderstorms continue across Northeast Mississippi
this morning near the stalled front. Latest models show this area
of convection eventually dying out during the afternoon hours
while another area of convection develops over Northern Louisiana
and Southern Arkansas. This area of convection will spread
northeastward into the area as the front begins to slowly lift to
the north. Will go ahead and bump up POPS to likely across
portions of North Mississippi and East Central Arkansas to account
for the lingering convection from this morning and the next round
expected later this afternoon. Will also extend the Flood Watch
for Tallahatchie, Yalobusha, Lafayette, and Union Counties through
00Z (6 PM) as the next round of convection will likely impact
these counties. Update will be out shortly.

KRM

DISCUSSION...  /issued 352 AM CST Thu Feb 22 2018/

Currently band of moderate to heavy rainfall was to the south of
I-40 and along and north of a stalled cold front from near
Greenwood to Fulton Mississippi. Latest rainfall rates generally
ranged form a quarter to a half inch an hour. Temperatures ranged
from the upper 30s over portions of northeast Arkansas to another
balmy 70F in Aberdeen Mississippi.

For today and tonight...heavier band of rain this morning will
shift to the northern counties tonight...as the next in line
shortwave embedded in the atmospheric river starts a northerly
push of the stalled front. However...a lull in the heavier
precipitation appears likely this afternoon and into the early
evening hours...before the focus shifts with the shortwave.
Temperatures today will range from the 40s north to the 70s south.
WAA late tonight will slowly bring temperatures into the 50s over
the north...with lows in the 60s across the south.

Friday and Saturday...models in better agreement this period with
regards to the timing and deepening of a surface low ejecting out
the Texas Panhandle and into the Midwest. The GFS still is more
bullish with deeper central pressure and a stronger low level
wind field. But the NAM and EURO this run have trended to
a slightly stronger system as well. Therefore pockets of heavy
rain will remain north of I-40 tomorrow and into early
Saturday along the surging/lifting warm front...and then across
the entire area later Saturday and into Saturday night as a cold
front associated with the developing low sweeps east. Collaborated
with surrounding offices and WPC of what will be a three day
moderate risk for flooding over portions of our area/flood watch.
Additional rainfall amounts of 5+ inches can't be ruled out
leading to 5-day storm totals encroaching on 9-10 inches for some.

With regards to a severe threat...models are showing a prefrontal
trough signal forming in eastern Arkansas by 00z Sunday as the
surface wave crosses Missouri. Another feather in the cap for the
potential for surface-based convection. A 70kt LLJ from the
southwest will form just out ahead of the trough leading to an
evening period of potentially backed surface winds and few low
level mesos and/or bowing segments. Limiting factors will be
lapse rates and instability amounts after sunset. Have placed
wording in this morning's HWO about this severe threat.

Temperatures this period will be in the 60s and 70s...with lows
falling Saturday night into the 40s and 50s behind the cold front.

Sunday through next Wednesday...most of the Midsouth looks to be
dry through Tuesday with the exception of the far southern
counties. Gulf moisture will reside just south of the CWA
however...with both the GFS and EURO showing return southerly flow
bringing rain back starting Tuesday night into Wednesday. Thus
have ramped up PoPs this period. A modified Pacific airmass will
keep temperatures above normal this period. Could it be Spring?

JAB

&&

.AVIATION...

Quasi stationary front situated from Middle TN through North MS
this morning. IFR/LIFR conditions N/W of this front with VFR
conditions S/E. Area of SHRAs continuing to move across NE MS will
fall apart over the next couple of hours. Meanwhile the next wave
of SHRAs with embedded TSRAs will move into western and northern
areas of the Mid-South this evening. Expect IFR/LIFR conditions
through the period at KJBR. Conditions should improve to MVFR at
KMEM and KMKL as the front lifts north by this evening though
IFR/LIFR conditions will return by Friday morning. KTUP should
remain mostly VFR until lower clouds develop Friday morning. Light
E/NE winds will gradually veer SSW through Friday morning. The
front will begin to move back south on Friday with winds shifting
to north by mid afternoon.

SJM

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through late Saturday night for Clay-Craighead-
     Crittenden-Cross-Greene-Lawrence-Lee AR-Mississippi-
     Phillips-Poinsett-Randolph-St. Francis.

MO...Flood Watch through late Saturday night for Dunklin-Pemiscot.

MS...Flood Watch through late Saturday night for Alcorn-Benton MS-
     Coahoma-DeSoto-Marshall-Panola-Quitman-Tate-Tippah-Tunica.

     Flood Watch until 6 PM CST this evening for Lafayette-
     Tallahatchie-Union-Yalobusha.

TN...Flood Watch through late Saturday night for Benton TN-Carroll-
     Chester-Crockett-Decatur-Dyer-Fayette-Gibson-Hardeman-
     Hardin-Haywood-Henderson-Henry-Lake-Lauderdale-Madison-
     McNairy-Obion-Shelby-Tipton-Weakley.

&&
Hazardous weather outlook, Feb 22, 3:10 AM CST, 10 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
310 AM CST Thu Feb 22 2018

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-231115-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
310 AM CST Thu Feb 22 2018

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

A Flood Watch is in effect across a large portion of the Midsouth
today and tonight. River flooding and flash flooding are
possible.

A few strong storms are possible today and tonight. Strong wind
gusts will be the main threat.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Periods of heavy rain are likely Friday through Saturday night.
Additional rainfall amounts of 2 to 5 inches are anticipated
across portions of the Mid-South. River flooding and flash
flooding remain possible. A Flood Watch is in effect for portions
of the Mid-South through late Saturday night.

A few strong storms are again possible Friday. A few severe storms
are possible Saturday and Saturday night. Strong or Damaging
winds will be the main threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time. Please relay
reports of significant flooding to local law enforcement,
emergency management officials, and/or to the National Weather
Service in Memphis.

In the hours before

Local storm report, Feb 22, 8:46 AM CST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
846 AM CST THU FEB 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLOOD            INGOMAR                 34.41N 89.04W
02/22/2018                   UNION              MS   TRAINED SPOTTER

            COUNTY ROAD 87 CLOSED BETWEEN COUNTY ROAD 101 AND COUNTY
            ROAD 47.

&&

SJM
Local storm report, Feb 22, 9:36 AM CST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
936 AM CST THU FEB 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 AM     FLOOD            3 E WATER VALLEY        34.16N 89.58W
02/22/2018                   YALOBUSHA          MS   TRAINED SPOTTER

            COUNTY ROAD 215 EAST OF WATER VALLEY FLOODED.

&&

SJM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 21, 9:08 PM CSTRiver Flood WarningMEGTate, Tunica4 days
Feb 21, 9:08 PM CSTRiver Flood WarningMEGLafayette, Marshall, Union4 days
Feb 21, 11:05 PM CSTAreal Flood WarningMEGCoahoma, DeSoto, Lafayette, Marshall, Panola, Quitman and 3 more9 hr
Feb 22, 6:46 AM CSTAreal Flood WarningMEGCalhoun, Lafayette, Marshall, Panola, Quitman, Tallahatchie and 1 more3 hr
Feb 22, 8:29 AM CSTAreal Flood WarningMEGAlcorn, Calhoun, Chickasaw, Itawamba, Lee, Pontotoc and 4 more3 hr
Feb 22, 9:33 AM CSTAreal Flood WarningMEGCalhoun, Lafayette, Marshall, Panola, Quitman, Tallahatchie and 1 more3 hr
Feb 22, 10:57 AM CSTAreal Flood WarningMEGAlcorn, Benton, Coahoma, DeSoto, Lafayette, Marshall and 5 more6 hr
Feb 22, 11:00 AM CSTRiver Flood WarningMEGLafayette13 hr
Feb 22, 11:00 AM CSTRiver Flood WarningMEGLee23 hr
Feb 22, 11:28 AM CSTAreal Flood WarningMEGAlcorn, Benton, Calhoun, Chickasaw, Itawamba, Lee and 5 more6 hr
Feb 22, 11:56 AM CSTRiver Flood WarningMEGDeSoto25 days
Feb 22, 12:37 PM CSTAreal Flood WarningMEGCalhoun, Lafayette, Marshall, Panola, Quitman, Tallahatchie and 1 more6 hr

Nearby

River Flood Warnings in Mississippi, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.